Über die Perronsche Integraldefinition

H. Looman

Mathematische Annalen (1925)

  • Volume: 93, page 153-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Looman, H.. "Über die Perronsche Integraldefinition." Mathematische Annalen 93 (1925): 153-156. <http://eudml.org/doc/159084>.

author = {Looman, H.},
journal = {Mathematische Annalen},
pages = {153-156},
title = {Über die Perronsche Integraldefinition},
url = {http://eudml.org/doc/159084},
volume = {93},
year = {1925},

AU - Looman, H.
TI - Über die Perronsche Integraldefinition
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 153
EP - 156
UR - http://eudml.org/doc/159084
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.